# SDR DALA2019091805417

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION EXTERNAL SKIN LOC. FR 65+10 STR 31R STR 32R AT LOWER FUSELAGE (1 EA) SSI 534108 AND WORK CARD 5100-3201. PERFORMED PERMANENT REPAIR LOC BTW FR 65 TO FR 66 AND STR 31R TO STR 33R AS PER SRM 53-00-11-300-033, ER/A 581054-14AD REVISION ORIGINAL AND AS PER PRI 581054-14AD REVISION O.
